# SDR HEEA073750

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- Aircraft time: 2,293 hours
- System (JASC): 3400 · Navigation System
- Part: Antenna
- Part number: CI196
- Condition: Corroded
- Location: Navigation
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION AT BASE. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
